# SDR JJBA20230116012

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 36,046 hours, 24,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 1a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP CAME OFF SEAT 1A. RESECURED EMERGENCY FLOOR LIGHTING STRIP
